# SDR SWAA2025072192498

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 68,490 hours, 40,820 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Isolator
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR FWD UPPER SLIDE ISOLATOR IS CRACKED.   R&R AFT ENTRY DOOR FWD UPPER SLIDE ISOLATOR IAW SRM 51-40-02.
